EconPapers    
Economics at your fingertips  
 

Analytical expressions of risk quantities for composite models

José María Sarabia and Enrique Calderín-Ojeda

Journal of Risk Model Validation

Abstract: Composite models have received a lot of attention in the recent actuarial literature. In this paper, we obtain analytic expressions of different actuarial and statistical quantities for a general class of composite models derived from the McDonald’s family of probability distributions. These quantities include probability density functions, cumulative distribution functions, quantile functions, raw moments, value-at-risk, tail moments, moments of loss variables and the quantile density function, which is very useful for the computation of expectations of order statistics. Finally, applications of these models to two sets of unimodal and positively skewed insurance claim size data are provided.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk-model-validat ... for-composite-models (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ5:5940426

Access Statistics for this article

More articles in Journal of Risk Model Validation from Journal of Risk Model Validation
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ5:5940426